# SDR UIEA200300041

- Difficulty date: July 31, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Spindle
- Condition: Lack Of Lube
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

ON APPROACH WHEN LANDING FLAPS 30 SELECTED, EICAS MESSAGE 'FLAPS DRIVE'.  INBOARD T/E NORMAL, OUTBOARD T/E AT FLAPS 25.  GO AROUND EXECUTED AND NNP ACCOMPLISHED.  ON SUBSEQUENT APPROACH MESSAGE 'FLAPS DRIVE'.  AFTER LANDING WHEN FLAPS RETRACTED EICAS MESSAGE 'FLAPS DRIVE' AND OUTBOARD T/E FLAPS REMAINED AT FLAPS 25.  FOUND C/B FROM ELECTRIC OPERATION POPPED.  RESET C/B AND ALSO FOUND ALL FLAP TRACK SPINDLE ASSEMBLIES, INBOARD AND OUTBOARD FLAPS, VERY DRY.  GREASED ALL 8 SPINDLES ACC MM 27-51-00.  CHECKED OPERATION AND FOUND NORMAL.  (M)
